Record number :
6914
Title of article :
Simple model for attraction between like-charged polyions
Author/Authors :
Arenzon، J.J. نويسنده , , Stilck، J.F. نويسنده , , Levin، Y. نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
-78
From page :
79
To page :
0
Abstract :
By using integral representations the perturbation expansion and the Bogoliubov inequality ain nonextensive Tsallis statistics are investigated in a unified way. This procedure extends the analysis performed recently by Lenzi et al. [Phys. Rev. Lett. 80, 218 (1998)] to the quantum (discrete spectra) case, for q < 1. An example is presented in order to illustrate the method.
Keywords :
electrolytes , swelling , polymer melts , Structure of associated liquids , molten salts , Macromolecular and polymer solutions
Journal title :
EUROPEAN PHYSICAL JOURNAL B
Serial Year :
1999
Link To Document :
بازگشت